# SDR 9704109943

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Tail Evac Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL EVACUATION SLIDE EMERGENCY LIGHTS DIM DURING TEST.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
